Necrotizing eccrine squamous syringometaplasia presenting as acral erythema

F. Rongioletti, A. Ballestrero, F. Bogliolo, A. Rebora

Research output: Contribution to journalArticle

Abstract

Acral erythema (AE) and eccrine squamous syringometaplasia (ESS) are distinctive clinico-pathological entities described in patients receiving chemotherapy for malignancies, mainly myelogenous leukemia. In no case of chemotherapy-induced AE have histopathologic changes of ESS been described. We report a patient with acute myelogenous leukemia who had typical AE due to cytarabine with histopathologic ESS. The latter findings in a case of AE may be a useful diagnostic clue for distinguishing chemotherapy-induced AE from palmo-plantar erythema of graft-vs-host reaction.

Original languageEnglish
Pages (from-to)453-456
Number of pages4
JournalJournal of Cutaneous Pathology
Volume18
Issue number6
Publication statusPublished - 1991

ASJC Scopus subject areas

  • Dermatology
  • Pathology and Forensic Medicine

Fingerprint Dive into the research topics of 'Necrotizing eccrine squamous syringometaplasia presenting as acral erythema'. Together they form a unique fingerprint.

  • Cite this